Advanced search
Add to list
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Dams, Riet, Tom Benijts, Willy Lambert, et al. “A Fatal Case of Serotonin Syndrome After Combined Moclobemide-citalopram Intoxication.” Proceedings of TIAFT 2000, the 38th International Meeting, 13-17 Augustus 2000 / I. Rasanen, Editor, Tallinna Ramatutrükikoja OèU, 2001, Helsinki, Finland, 6 p. 2001. Print.
APA
Dams, Riet, Benijts, T., Lambert, W., Van Bocxlaer, J., VAN VARENBERGH, D., & De Leenheer, A. (2001). A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication. Proceedings of TIAFT 2000, the 38th International Meeting, 13-17 augustus 2000 / I. Rasanen, Editor, Tallinna Ramatutrükikoja OèU, 2001, Helsinki, Finland, 6 p.
Chicago author-date
Dams, Riet, Tom Benijts, Willy Lambert, Jan Van Bocxlaer, D VAN VARENBERGH, and Andreas De Leenheer. 2001. “A Fatal Case of Serotonin Syndrome After Combined Moclobemide-citalopram Intoxication.” In Proceedings of TIAFT 2000, the 38th International Meeting, 13-17 Augustus 2000 / I. Rasanen, Editor, Tallinna Ramatutrükikoja OèU, 2001, Helsinki, Finland, 6 p.
Chicago author-date (all authors)
Dams, Riet, Tom Benijts, Willy Lambert, Jan Van Bocxlaer, D VAN VARENBERGH, and Andreas De Leenheer. 2001. “A Fatal Case of Serotonin Syndrome After Combined Moclobemide-citalopram Intoxication.” In Proceedings of TIAFT 2000, the 38th International Meeting, 13-17 Augustus 2000 / I. Rasanen, Editor, Tallinna Ramatutrükikoja OèU, 2001, Helsinki, Finland, 6 p.
Vancouver
1.
Dams R, Benijts T, Lambert W, Van Bocxlaer J, VAN VARENBERGH D, De Leenheer A. A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication. Proceedings of TIAFT 2000, the 38th International Meeting, 13-17 augustus 2000 / I. Rasanen, Editor, Tallinna Ramatutrükikoja OèU, 2001, Helsinki, Finland, 6 p. 2001.
IEEE
[1]
R. Dams, T. Benijts, W. Lambert, J. Van Bocxlaer, D. VAN VARENBERGH, and A. De Leenheer, “A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication,” in Proceedings of TIAFT 2000, the 38th International Meeting, 13-17 augustus 2000 / I. Rasanen, Editor, Tallinna Ramatutrükikoja OèU, 2001, Helsinki, Finland, 6 p, 2001.
@inproceedings{148726,
  author       = {Dams, Riet and Benijts, Tom and Lambert, Willy and Van Bocxlaer, Jan and VAN VARENBERGH, D and De Leenheer, Andreas},
  booktitle    = {Proceedings of TIAFT 2000, the 38th International Meeting, 13-17 augustus 2000 / I. Rasanen, Editor, Tallinna Ramatutrükikoja OèU, 2001, Helsinki, Finland, 6 p},
  isbn         = {9529134053},
  language     = {eng},
  title        = {A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication},
  year         = {2001},
}